# SDR WX0A2014100772191

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 51,935 hours, 34,576 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1004101
- Part serial: SAS2063
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN O2 MASK WILL NOT INFLATE TO DON.  REPLACED MASK, OPERATIONS CHECKED GOOD IAW MM 35-10-03.
